Dawaflow
Coldcap Syrup 100ml for Children
Coldcap Syrup 100ml for Children
Couldn't load pickup availability
Description
Coldcap syrup contains Chlorpheniramine 2mg, Pseudoephedrine 10mg and Paracetamol 120mg per 5ml. Coldcap syrup is used for symptoms caused by the common cold, flu, allergies,sinusitis, bronchitis. It also helps relieve stuffy nose, sinus, and ear congestion symptoms.
How to use
DOSAGE AND DIRECTIONS FOR USE:
6-12 yrs-one to two 5ml spoonfuls three times a day
2-6 yrs-consult healthcare professional before use, Half to one 5ml spoonfuls three times a day.
Below 2 yrs-Not recommended or as directed by a physician.Precautions
CONTRAINDICATIONS:
Hypersensitivity to any of the stated ingredients.
Severe liver function impairment.
Patients receiving monoamine oxidase inhibitor treatment, or within 14 days of its termination.
Safety in pregnancy and lactation has not been established.
Do not use in children under six months old.
Share


